Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 469341, 12 pages
Research Article

Reproducing Kernels and Variable Bandwidth

1Faculty of Mechanical Engineering, Ss. Cyril and Methodius University, Karposh II b.b., 1000 Skopje, Macedonia
2Faculty of Mathematics, NuHAG, University of Vienna, Nordbergstrasse 15, 1090 Vienna, Austria

Received 20 June 2012; Accepted 27 August 2012

Academic Editor: Baoxiang Wang

Copyright © 2012 R. Aceska and H. G. Feichtinger. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Aceska and H. G. Feichtinger, “Reproducing Kernels and Variable Bandwidth,” Journal of Function Spaces and Applications, vol. 2012, Article ID 469341, 12 pages, 2012. doi:10.1155/2012/469341